No Cover Image

Journal article 678 views

SOME FELLER SEMIGROUPS ON C_∞(R^n×Z^m) GENERATED BY PSEUDO-DIFFERENTIAL OPERATORS / Kristian, Evans; Neils, Jacob

Mathematika, Volume: 61, Issue: 2, Pages: 402 - 413

Swansea University Authors: Kristian, Evans, Neils, Jacob

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1112/S002557931500011X

Published in: Mathematika
Published: 2015
URI: https://cronfa.swan.ac.uk/Record/cronfa22138
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2
Start Page: 402
End Page: 413